# SDR SIMA20161216001

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 33,992 hours, 30,650 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 028936002
- Part serial: 1520B
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKE OFF,  RECEIVED A FUEL IMBALANCE. TANK 1 INDICATION DROPPED APROX. 900 LBS. BOTH QUANTITY INDICATIONS WERE ERRATIC AND BECAME UNRELIABLE. DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED FUEL T/U NR 2 ON LT SIDE AND FUEL T/U NR 3 AND 4  ON RH SIDEIAW AMM 28-41-02  SYSTEM OPS CHECKS GOOD. FUEL TANK UNIT
